# SDR HNAA2018033000077

- Difficulty date: March 28, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 42,463 hours, 39,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR OVERHEAD AND AISLE EMERGENCY LIGHT WILL NOT ILLUMINATE.  INSPECTED THE OVERHEAD & AISLE EMERGENCY LIGHTS, NO DEFECTS NOTED. OPS CHECKED GOOD IAW AMM 33-50-00-700-801-A.
